Alert archive / California / Tornado Warnings in 2025
Tornado Warning 1, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this tornado warning at Dec 25, 2025, 12:19 PM PST for Santa Cruz County, California. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2025, 12:19 PM PST (20:19 UTC)
- Expired
- Dec 25, 2025, 12:50 PM PST
- In force
- 31 min
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Santa Cruz County, CA
The radar
The San Francisco radar (KMUX), 19 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 8.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
251
WFUS56 KMTR 252019
TORMTR
CAC087-252100-
/O.NEW.KMTR.TO.W.0001.251225T2019Z-251225T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Francisco CA
1219 PM PST Thu Dec 25 2025
The National Weather Service in San Francisco has issued a
* Tornado Warning for...
Central Santa Cruz County in northern California...
* Until 100 PM PST.
* At 1219 PM PST, a severe thunderstorm capable of producing a
tornado was located 7 miles south of Santa Cruz, moving north at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
* Locations impacted include...
Santa Cruz, Corralitos, Scotts Valley, Capitola, Live Oak, Soquel,
Twin Lakes, Opal Cliffs, Felton, Aptos, Ben Lomond, Rio Del Mar,
Eureka Canyon Road, Boulder Creek, Day Valley, Aptos Hills-Larkin
Valley and Aptos Hills-Larkin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3698 12215 3712 12215 3711 12190 3708 12182
3707 12181 3706 12178 3691 12185 3695 12188
3698 12193 3698 12194 3695 12197 3696 12200
3697 12200 3696 12201 3696 12202 3695 12203
3695 12207
TIME...MOT...LOC 2018Z 201DEG 28KT 3687 12205
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
Sarment4 follow-up statements
606
WWUS56 KMTR 252033
SVSMTR
Severe Weather Statement
National Weather Service San Francisco CA
1233 PM PST Thu Dec 25 2025
CAC087-252100-
/O.CON.KMTR.TO.W.0001.000000T0000Z-251225T2100Z/
Santa Cruz CA-
1233 PM PST Thu Dec 25 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1 PM PST FOR CENTRAL SANTA
CRUZ COUNTY...
At 1233 PM PST, a severe thunderstorm capable of producing a tornado
was located over Live Oak, or over Santa Cruz, moving north at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Santa Cruz, Scotts Valley, Capitola, Live Oak, Soquel, Opal Cliffs,
Twin Lakes, Aptos, Felton and Day Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3710 12205 3711 12190 3708 12182 3701 12190
3699 12193 3695 12197 3696 12198 3696 12200
3697 12200 3696 12201 3696 12202 3695 12203
3695 12205
TIME...MOT...LOC 2019Z 201DEG 28KT 3688 12204
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
Flynn700
WWUS56 KMTR 252040
SVSMTR
Severe Weather Statement
National Weather Service San Francisco CA
1240 PM PST Thu Dec 25 2025
CAC087-252100-
/O.CON.KMTR.TO.W.0001.000000T0000Z-251225T2100Z/
Santa Cruz CA-
1240 PM PST Thu Dec 25 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1 PM PST FOR CENTRAL SANTA
CRUZ COUNTY...
At 1240 PM PST, a severe thunderstorm capable of producing a tornado
was located over Scotts Valley, or 6 miles northeast of Santa Cruz,
moving north at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Santa Cruz, Scotts Valley, Capitola, Live Oak, Soquel and Day
Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3710 12199 3710 12193 3707 12188 3699 12193
3697 12197 3697 12200 3699 12202
TIME...MOT...LOC 2033Z 201DEG 28KT 3699 12199
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
Flynn254
WWUS56 KMTR 252044
SVSMTR
Severe Weather Statement
National Weather Service San Francisco CA
1244 PM PST Thu Dec 25 2025
CAC087-252100-
/O.CON.KMTR.TO.W.0001.000000T0000Z-251225T2100Z/
Santa Cruz CA-
1244 PM PST Thu Dec 25 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 1 PM PST FOR CENTRAL SANTA
CRUZ COUNTY...
At 1244 PM PST, a severe thunderstorm capable of producing a tornado
was located near Scotts Valley, or 8 miles northeast of Santa Cruz,
moving north at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Santa Cruz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.
&&
LAT...LON 3710 12197 3707 12189 3699 12196 3701 12201
TIME...MOT...LOC 2040Z 201DEG 28KT 3704 12196
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
$$
Flynn500 WWUS56 KMTR 252050 SVSMTR Severe Weather Statement National Weather Service San Francisco CA 1250 PM PST Thu Dec 25 2025 CAC087-252100- /O.CAN.KMTR.TO.W.0001.000000T0000Z-251225T2100Z/ Santa Cruz CA- 1250 PM PST Thu Dec 25 2025 ...TORNADO WARNING IS CANCELLED FOR CENTRAL SANTA CRUZ COUNTY... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. However, small hail and gusty winds are still possible with this thunderstorm. && LAT...LON 3710 12197 3707 12189 3699 12196 3701 12201 TIME...MOT...LOC 2044Z 201DEG 28KT 3707 12195 $$ Flynn
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this tornado warning went out at Dec 25, 9:44 AM PST, 2 hours 35 minutes earlier. Its key messages:
- Updated at 1052 PM PST Wed Dec 24 2025
- Strong and damaging winds continue overnight through Thursday evening.
- A flood watch remains in effect through Friday evening across the region. The main threat is flash flooding and landslides from high rain rates.
- Slight chances for severe thunderstorms begin this evening and continue through Thursday evening. Severe threats include damaging wind gusts and possible tornadoes.
- Dangerous beach and marine conditions continue through Friday across the Pacific coast and adjacent beaches.
- Cold temperatures settle in this weekend after the storms break
Area forecast discussion, Dec 25, 9:44 AM PST, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
944 AM PST Thu Dec 25 2025
...New AVIATION, MARINE...
.KEY MESSAGES...
Updated at 1052 PM PST Wed Dec 24 2025
- Strong and damaging winds continue overnight through Thursday
evening.
- A flood watch remains in effect through Friday evening across
the region. The main threat is flash flooding and landslides
from high rain rates.
- Slight chances for severe thunderstorms begin this evening and
continue through Thursday evening. Severe threats include
damaging wind gusts and possible tornadoes.
- Dangerous beach and marine conditions continue through Friday
across the Pacific coast and adjacent beaches.
- Cold temperatures settle in this weekend after the storms break
&&
.UPDATE...
Issued at 532 AM PST Thu Dec 25 2025
The main rain band has passed to the east of us. Severe
Thunderstorm Warnings and Flash Flood Warnings were issued
overnight across the Bay Area as the damaging winds and intense
rain came through the region. Wind gusts remain elevated across
the region, and the immense rainfall is still making its way
across the urban landscape of the Bay Area. We are continuing to
receive reports of roadway flooding across the Bay Area. If you
come across a flooded roadway, turn around, don't drown! Even if
you don't, take care if you do have to travel across the region
today, as the intense winds brought down trees, branches, and
power lines across the roadways.
Scattered showers continue through the morning with the latest
high resolution guidance showing a signal for some organized
thunderstorms to return late this afternoon and this evening as a
shortwave approaches the state.
Highest wind reports overnight are 92 mph at the North Peak
Access Road PG&E station in northwestern San Mateo County, 91 mph
at the O'Neill Sea Odyssey station near Santa Cruz harbor, and 90
mph at the Mount Umunhum PG&E station and the Gunsight Fire Road
PG&E station in the Marin County highlands. Downtown San Francisco
reported 0.74 inches of rain from 5 PM yesterday to 5 AM this
morning.
DialH
&&
.SHORT TERM...
Issued at 1052 PM PST Wed Dec 24 2025
(Tonight through Friday)
Don't let your guard down, the line of showers and thunderstorms
with strong winds that swept through our area earlier this
(Wednesday) evening was only a precursor to what is expected to
be the most impactful line of storms yet, that is currently about
to enter our outer marine zones about 100mi offshore. Impacts for
the next line are expected to be felt by Midnight PST, with
another round of strong wind, periods of heavy rain with the
potential of low top supercells producing waterspouts that could
move onshore as short-lived tornadoes or straight line winds up
to 80 MPH or higher. The High Wind Warning remains in place until
10 AM PST Thursday (Christmas) morning and may be extended. Our
Flood Watch remains in place until Friday night at 10 PM PST. The
SPC continues to have our entire Pacific Coast line in a Marginal
Risk for Severe Thunderstorms through early Friday morning at 4
AM. That means, the line off showers and thunderstorms progged to
move onshore as early as late afternoon Thursday into the evening
hours may be just as impactful as the one currently on our door
step. That means all hazards mentioned above are in play through
at least tomorrow night, along with the dangerous beach hazards
and gale to near storm force winds over both our coastal and outer
waters. If traveling Christmas day or night, expect extensive
travel delays, along with power outages and urban/nuisance
flooding.
&&
.LONG TERM...
Issued at 1052 PM PST Wed Dec 24 2025
(Friday night through next Wednesday)
*Long term discussion remains unchanged from Wednesday afternoon
update*
Starting in the early morning Friday, winds and shower activity
will gradually decrease as the low pressure system offshore opens
up into a trough and moves into northern Oregon. The associated
surface trough axis will move across the Bay Area Friday evening.
This will finally flip the winds back to northerly, bringing
drier, cooler weather for the weekend. The 1000-500 mb thickness
actually increases this weekend, with the cooling coming mainly from
enhanced radiation during in the cloudless nights. Sunday through
Tuesday look particularly calm, clear and cool as a 500 mb ridge
sets in. The next troughing pattern looks probable on the 1st or
2nd, just in time for King Tides. There's no strong signal for
major impacts yet, but the CW3E ECCC AR Activity tool shows higher
than normal chances for atmospheric rivers through the first half
of January.
&&
.AVIATION...
(18Z TAFS)
Issued at 929 AM PST Thu Dec 25 2025
A dry slot is allowing some sun to reach the ground, but strong
southerly winds are ongoing. Showers and thunderstorm activity
will increase through the afternoon, with a distinct peak in
activity expected around 01-03Z as a line of strong thunderstorms
rolls through. Behind this line, the activity will switch to more
scattered showers and moderate to strong southerly winds for the
remainder of the TAF period.
Vicinity of SFO...Winds will stay fixed from the south all day.
There is some uncertainty regarding the onset of rain showers and
possible thunderstorms. The latest high resolution guidance shows
a line of showers developing around 19-20Z, but it's unclear if
these storms will train over SFO or stay further south. The final
push of strong showers and likely thunderstorms should move
through around 01-02Z and I've included a TEMPO line in the TAF
for these brief, but impactful conditions. After this main band
moves through, showers will become lighter and much more
scattered, but the strong southerly winds will remain through the
TAF period and into Friday before finally shifting back to
westerly and easing Friday night.
SFO Bridge Approach...Similar to SFO.
Monterey Bay Terminals...The southern terminals have the
best chance of dodging the initial push of shower activity this
afternoon, but will still be hit by the stronger band that rolls
through this evening. Winds will remain strong out of the south
all day and into Friday.
&&
.MARINE...
(Today through Tuesday)
Issued at 929 AM PST Thu Dec 25 2025
...HAZARDOUS MARINE CONDITIONS CONTINUE INTO EARLY FRIDAY...
While the Storm Warnings have ended, Southeast gales continue
across the coastal waters and will persist into Friday morning.
These dangerous winds are accompanied by a chance for
thunderstorms and possible waterspouts through the evening. Very
rough, choppy seas will accompany these gales and linger through
the day Friday, reinforced by a moderate westerly swell. If your
vessel is not able to handle these conditions return to port or
seek protected waters as soon as possible.
&&
.BEACHES...
Issued at 325 PM PST Wed Dec 24 2025
A Beach Hazards Statement has been issued for the coast through
4AM Friday. The main concerns include:blowing and drifting sand
and wind waves up to 20 ft. The drifting sand and increased sea
spray will also result in poor visibilities, affecting water
rescues. Increased coastal erosion will be possible as well.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement through late tonight for CAZ006-505-509-
529-530.
Flood Watch through Friday evening for CAZ006-502>506-508>510-
512>518-528>530.
High Wind Warning until 10 AM PST this morning for CAZ006-503-
505-509-517-528>530.
Wind Advisory until 10 AM PST this morning for CAZ502-504-506-
508-510-512>516-518.
PZ...Gale Warning until 3 AM PST Friday for Mry Bay-Pigeon Pt to Pt
Pinos 0-10 nm-Pigeon Pt to Pt Pinos 10-60 NM-Pt Arena to Pt
Reyes 0-10 nm-Pt Arena to Pt Reyes 10-60 NM-Pt Pinos to Pt
Piedras Blancas 0-10 nm-Pt Reyes to Pigeon Pt 0-10 nm-SF
Bay N of Bay Bridge.
&&
SHORT TERM...JM
LONG TERM....JM
AVIATION...Flynn
MARINE...Flynn
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, X, and YouTube at:
www.facebook.com/nwsbayarea
x.com/nwsbayarea
www.youtube.com/nwsbayareaIn the hours before
Local storm report, Dec 25, 9:03 AM PST, 3 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
903 AM PST Thu Dec 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM Non-Tstm Wnd Dmg 21 WNW Monte Rio 38.61N 123.36W
12/25/2025 Sonoma CA Law Enforcement
CHP is reporting a tree down on northbound
SR1, blocking both lanes.
&&
PalmerLocal storm report, Dec 25, 9:05 AM PST, 3 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
905 AM PST Thu Dec 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM Landslide 5 ESE Livermore 37.66N 121.68W
12/25/2025 Alameda CA Law Enforcement
CHP is reporting a rock slide blocking the
eastbound lanes of Tesla Road at Cross Road.
&&
PalmerSpecial weather statement, Dec 25, 9:13 AM PST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service San Francisco CA
913 AM PST Thu Dec 25 2025
CAZ502>506-251800-
Coastal North Bay Including Point Reyes National Seashore CA-
Marin Coastal Range CA-Sonoma Coastal Range CA-North Bay Interior
Valleys CA-North Bay Interior Mountains CA-
913 AM PST Thu Dec 25 2025
...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MARIN...
WEST CENTRAL NAPA AND SONOMA COUNTIES UNTIL 10 AM PST...
At 913 AM PST, Doppler radar was tracking an area of strong
thunderstorms extending from 13 miles west of Cloverdale to 31 miles
southwest of Dillon Beach, or extending from 38 miles northwest of
Santa Rosa to 47 miles southwest of Rohnert Park, moving east at 50
mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Santa Rosa, Rohnert Park, Windsor, Healdsburg, Cloverdale,
Sebastopol, Cotati, Larkfield-Wikiup, Roseland, South Santa Rosa
Cdp, Tomales, Dillon Beach, Point Reyes Station, Forestville,
Guerneville, Monte Rio, Graton, Occidental, Bodega Bay and South
Santa Rosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3881 12337 3881 12314 3884 12314 3885 12308
3885 12282 3871 12270 3867 12260 3836 12264
3800 12283 3809 12293 3799 12296 3799 12302
3815 12295 3823 12299 3809 12283 3834 12306
3830 12306 3845 12313 3857 12334
TIME...MOT...LOC 1712Z 282DEG 44KT 3878 12325 3863 12318 3845 12323
3804 12346
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SarmentSpecial weather statement, Dec 25, 10:32 AM PST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1032 AM PST Thu Dec 25 2025
CAZ502-504>506-251915-
Marin Coastal Range CA-North Bay Interior Valleys CA-North Bay
Interior Mountains CA-Coastal North Bay Including Point Reyes
National Seashore CA-
1032 AM PST Thu Dec 25 2025
...A STRONG THUNDERSTORM WILL IMPACT MARIN...SOUTHWESTERN NAPA AND
SOUTHEASTERN SONOMA COUNTIES UNTIL 1115 AM PST...
At 1032 AM PST, Doppler radar was tracking a strong thunderstorm 7
miles north of San Geronimo, or 8 miles west of Novato, moving
northeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Santa Rosa, Napa, Petaluma, San Rafael, Novato, Rohnert Park,
Sonoma, Fairfax, Cotati, St. Helena, Boyes Hot Springs, Black
Point-Green Point, Lucas Valley-Marinwood, South Santa Rosa Cdp,
San Geronimo, Point Reyes Station, Yountville, Temelec, El Verano
and Glen Ellen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3816 12291 3814 12288 3817 12290 3856 12258
3835 12220 3790 12271 3800 12282 3803 12293
3803 12289 3804 12293 3809 12293 3806 12296
3803 12294 3801 12298 3799 12296 3799 12302
TIME...MOT...LOC 1831Z 217DEG 35KT 3811 12270
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SarmentSpecial weather statement, Dec 25, 10:39 AM PST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1039 AM PST Thu Dec 25 2025
CAZ503>506-251915-
Sonoma Coastal Range CA-North Bay Interior Valleys CA-North Bay
Interior Mountains CA-Coastal North Bay Including Point Reyes
National Seashore CA-
1039 AM PST Thu Dec 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SONOMA COUNTY UNTIL
1115 AM PST...
At 1039 AM PST, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Cloverdale, or 31 miles northwest of Santa Rosa,
moving north at 50 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Healdsburg, Cloverdale and Guerneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3881 12331 3881 12314 3884 12314 3884 12308
3885 12308 3885 12282 3880 12275 3879 12275
3875 12271 3873 12271 3842 12311 3845 12313
3851 12325 3857 12334 3858 12334 3859 12335
TIME...MOT...LOC 1838Z 187DEG 44KT 3864 12323
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SarmentLocal storm report, Dec 25, 11:46 AM PST, 33 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
1146 AM PST Thu Dec 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM Non-Tstm Wnd Dmg 12 WNW Monte Rio 38.53N 123.22W
12/25/2025 Sonoma CA Law Enforcement
CHP is reporting a tree down near Seaview
and Fort Ross Roads.
&&
PalmerThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 5:11 PM PST | Special Marine Warning | MTR | 49 min | |
| Dec 24, 5:15 PM PST | Special Weather Statement | MTR | Alameda | 30 min |
| Dec 24, 5:18 PM PST | Special Marine Warning | MTR | 27 min | |
| Dec 24, 5:45 PM PST | Special Marine Warning | MTR | 30 min | |
| Dec 24, 6:06 PM PST | Severe Thunderstorm Warning | MTR | Monterey | 24 min |
| Dec 24, 6:20 PM PST | Severe Thunderstorm Warning | MTR | Monterey | 16 min |
| Dec 24, 7:05 PM PST | Special Marine Warning | MTR | 10 min | |
| Dec 24, 7:39 PM PST | Special Weather Statement | MTR | San Mateo | 36 min |
| Dec 24, 7:41 PM PST | Special Marine Warning | MTR | 34 min | |
| Dec 25, 12:11 AM PST | Special Marine Warning | MTR | 34 min | |
| Dec 25, 12:17 AM PST | Areal Flood Advisory | MTR | San Mateo, Santa Clara, Santa Cruz | 8 hr |
| Dec 25, 12:59 AM PST | Special Marine Warning | MTR | 31 min | |
| Dec 25, 1:03 AM PST | Areal Flood Advisory | MTR | City and County of San Francisco, San Mateo | 7 hr |
| Dec 25, 1:34 AM PST | Special Marine Warning | MTR | 26 min | |
| Dec 25, 1:54 AM PST | Special Marine Warning | MTR | 36 min | |
| Dec 25, 2:00 AM PST | Special Marine Warning | MTR | 15 min | |
| Dec 25, 2:01 AM PST | Flash Flood Warning | MTR | San Mateo | 3 hr |
| Dec 25, 2:19 AM PST | Severe Thunderstorm Warning | MTR | City and County of San Francisco, San Mateo | 26 min |
| Dec 25, 2:48 AM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Santa Clara | 5 hr |
| Dec 25, 2:48 AM PST | Severe Thunderstorm Warning | MTR | San Mateo, Santa Cruz | 27 min |
| Dec 25, 2:56 AM PST | Flash Flood Warning | MTR | City and County of San Francisco, San Mateo | 2 hr |
| Dec 25, 3:01 AM PST | Flash Flood Warning | MTR | Alameda, Contra Costa | 3 hr |
| Dec 25, 3:11 AM PST | Flash Flood Warning | MTR | San Mateo, Santa Clara | 3 hr |
| Dec 25, 3:12 AM PST | Severe Thunderstorm Warning | MTR | Alameda, San Mateo, Santa Clara, Santa Cruz | 33 min |
| Dec 25, 3:17 AM PST | Areal Flood Advisory | MTR | Santa Cruz | 4 hr |
| Dec 25, 3:20 AM PST | Areal Flood Advisory | MTR | Napa | 5 hr |
| Dec 25, 4:46 AM PST | Areal Flood Advisory | MTR | Monterey | 3 hr |
| Dec 25, 6:02 AM PST | Areal Flood Advisory | MTR | Santa Clara | 3 hr |
| Dec 25, 7:08 AM PST | Special Weather Statement | MTR | Sonoma | 37 min |
| Dec 25, 7:53 AM PST | Special Weather Statement | MTR | Sonoma | 37 min |
| Dec 25, 7:56 AM PST | Special Weather Statement | MTR | Napa, Sonoma | 34 min |
| Dec 25, 9:13 AM PST | Special Weather Statement | MTR | Sonoma | 47 min |
| Dec 25, 10:32 AM PST | Special Weather Statement | MTR | Marin | 43 min |
| Dec 25, 10:39 AM PST | Special Weather Statement | MTR | Sonoma | 36 min |
| Dec 25, 11:16 AM PST | Special Marine Warning | MTR | 29 min | |
| Dec 25, 11:41 AM PST | Special Marine Warning | MTR | 34 min | |
| Dec 25, 12:00 PM PST | Special Marine Warning | MTR | 45 min | |
| Dec 25, 12:09 PM PST | Special Marine Warning | MTR | 31 min | |
| Dec 25, 12:34 PM PST | Special Marine Warning | MTR | 56 min | |
| Dec 25, 12:58 PM PST | Special Marine Warning | MTR | 62 min | |
| Dec 25, 1:25 PM PST | Special Weather Statement | MTR | Santa Cruz | 35 min |
| Dec 25, 2:47 PM PST | High Surf Advisory | MTR | Marin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma | 31 hr |
| Dec 25, 3:29 PM PST | Special Marine Warning | MTR | 61 min | |
| Dec 25, 3:33 PM PST | Special Marine Warning | MTR | 42 min |
Nearby
Tornado Warnings in California, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.